MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551NAL; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551NAL; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-551NAL
Medical Device Problem Codes Mechanical Problem (1384); Obstruction of Flow (2423); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call that insulin pump alarmed motor error.The customer's blood glucose level was unknown.The customer stated that there was crack on reservoir area, battery area and on window.The insulin pump had random unexplained no delivery alarm and louder rewind.The insulin pump will not be returned for analysis.
 
Additional Manufacturer Narrative
Device passed the displacement, rewind, basic occlusion, occlusion, prime/a33 and excessive no delivery test.No excessive no delivery alarm, no rewind anomaly and no motor error alarm noted during test.Motor passed motor test.Device received with cracked battery tube threads.Cracked reservoir tube lip, cracked case display window corner and cracked case reservoir tube window corner.The p-cap locks into the reservoir compartment properly noted.(b)(4).

Brand Name
530G INSULIN PUMP MMT-551NAL
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9332805
Report Number2032227-2019-118474
Device Sequence Number19457425
Product Code OZO
UDI-Device Identifier00643169736030
UDI-Public(01)00643169736030
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-551NAL
Device Catalogue NumberMMT-551NAL
Device Lot NumberA6551NALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2019
Initial Date Received by Manufacturer 11/11/2019
Supplement Date Received by Manufacturer08/04/2020
Initial Report FDA Received Date11/16/2019
Supplement Report FDA Received Date08/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR
Patient Weight76